Top answers from doctors based on your search:
Disclaimer

remove acne mark

A 15-year-old female asked:
Dr. Ed Friedlander
44 years experience Pathology
Specialist work: A dermatologist can make the scars less apparent using a laser, filler, or dermabrasion. Before you do this, consider whether this is what you really ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A member asked:
Dr. J. Lawrence Dohan
57 years experience Dermatology
DEPENDS!!!: Different acne marks must be treated in different ways. See a dermatologist.
1
1 thank
Dr. Ed Friedlander
44 years experience Pathology
Manage ongoing acne: The red marks after acne are healing and you cannot and should not try to affect them. The brown marks are post-inflammatory pigmentation and you're m ... Read More
A 43-year-old member asked:
Dr. Ed Friedlander
44 years experience Pathology
Can't be done: They fade with time, though it often takes several months. It's more important that you avoid getting new lesions. If topical benzoyl peroxide has not ... Read More
A 18-year-old female asked:
Dr. Tanya Russo
25 years experience Pediatrics
Post inflammatory: Post inflammatory hyperpigmentation is a common and normal response during the healing process. When traumatized skin heals, redness, followed by dar ... Read More
1
1 thank
A 35-year-old female asked:
Dr. Gurmukh Singh
49 years experience Pathology
Not for scars: Tetracycline can control the development of acne and help in healing the ones there, but it does not do any thing for the scars/marks of acne.
1
1 thank
A 19-year-old female asked:
Dr. Morton Levitt
A Verified Doctor answered
A US doctor answered Learn more
Acne Scars: Yes. Avoid hydroquinone cremes. Cortisone helps. There are other ingredients to look for over-the-counter that help lighten hyperpigmentation. Kojic a ... Read More
2
2 thanks
A 18-year-old male asked:
Dr. Ed Friedlander
44 years experience Pathology
Derm consult: Very glad you got treated for the basic disease. Brown marks will fade over time. Leave them alone. It's your decision whether to keep the scars. A de ... Read More
1
1 thank
A 20-year-old female asked:
Dr. Ed Friedlander
44 years experience Pathology
Manage your acne: You're almost an adult. If topical benzoyl peroxide and/or retinoic acid haven't cleared you in two weeks, your physician will need to add prescriptio ... Read More
2
2 thanks
A 50-year-old member asked:
Dr. Ed Friedlander
44 years experience Pathology
Terrible idea: The redness and hyperpigmentation that follow acne lesions are basically something that you need to allow to fade. Betamethasone will make your new le ... Read More
A 37-year-old member asked:
Dr. Ed Friedlander
44 years experience Pathology
Terrible idea: Please forgive my frankness. Betamethasone can make your skin atrophy and it won't help at all. Red and brown post-acne marks need to fade on their ow ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month